# SDR MASA2025072200059

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 22,444 hours, 13,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT BATTERIES DEAD - REMOVED AND REPLACED BATTERY - OPS CK GOOD
